# SDR HALA2017071700191

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 16,537 hours, 2,554 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BELOW 80 KTS ECAM MSG "F/CTL PRIM 1 PITCH FAULT. DID EFCS 1 AND 2 BITE. DID AFS BITE RESET PRIM 1,2,3. SEC 1,2 OPS CHECK GOOD PER AMM 27-96-00. OK TO CONTINUE.
